| Model Number |
FREDX4023-PMA |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Stroke/CVA (1770)
| Date of Event |
05/11/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that post placement of a stent in the clinoid segment, the patient developed a right ica stroke.The proximal end of the stent was post processed with 14wire and microcatheter.The device appeared open and opposed to the vessel wall.The patient woke up and then progressively developed right ica stroke syndrome.Cta/p was negative, mri was negative, and angio was negative.Eventually the patient came back to baseline.
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device is implanted and was not returned to the manufacturer for analysis; therefore, the alleged product issue cannot be confirmed.The instructions for use (ifu) identifies stroke or tia (transient ischemic attack as a potential complication associated with use of the device.
Additional Manufacturer Narrative
Additional information was received via email stating that the patient is "fine" and that no intervention was undertaken to address the stroke.Normal dapt protocol had been followed pre and post procedure.The vessel size was 3.27 distal, 3.78 proximal.The stent diameter versus the nominal vessel diameter was reported as 4.0 x 23 / 17 used.Angio/images and procedure notes are not available.